Document Detail


Unilateral lichen planus pigmentosus mimicking acral lentiginous melanoma.
MedLine Citation:
PMID:  20677541     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The authors report a case of a Latin American woman who developed progressive pigmentation primarily involving two digits of her right hand. She was scheduled for amputation based on a presumptive histologic diagnosis of melanoma with regression. Dermatology consultation with repeat biopsies disclosed a lichenoid tissue reaction with marked pigment incontinence and no evidence of melanoma. This report should prompt physicians to include lichen planus pigmentosus in the differential diagnosis of acral lentiginous melanoma.
Authors:
Kelly Bickle; Erica Smithberger; Mary H Lien; Neil Alan Fenske
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of drugs in dermatology : JDD     Volume:  9     ISSN:  1545-9616     ISO Abbreviation:  J Drugs Dermatol     Publication Date:  2010 Jul 
Date Detail:
Created Date:  2010-08-03     Completed Date:  2010-08-24     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101160020     Medline TA:  J Drugs Dermatol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  841-3     Citation Subset:  IM    
Affiliation:
Department of Dermatology & Cutaneous Surgery, University of South Florida, College of Medicine,Tampa, FL 33612, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Diagnosis, Differential
Erythema / diagnosis
Female
Humans
Hyperpigmentation / diagnosis*,  pathology
Lichen Planus / diagnosis*,  pathology
Melanoma / diagnosis*,  pathology
Middle Aged
Skin Neoplasms / diagnosis*,  pathology

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Case of fatal toxic epidermal necrolysis due to cardiac catheterization dye.
Next Document:  Familial pityriasis rubra pilaris: report of a family and therapeutic response to etanercept.